# SDR SIMA201910243002

- Difficulty date: October 23, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 35,372 hours, 30,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81502
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH #1 EMERGENCY LIGHT STRIP NOT WORKING.-C/A-REMOVED AND REPLACED LH #1 EMERGENCY LIGHT STRIP IAW EMB AMM 33-50-12. OPS CHECK GOOD.
